| Model Number |
M00554510 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used in the esophagus during an endoscopy procedure performed on (b)(6) 2019.According to the complainant, during preparation, the balloon was inflated outside the patient for inspection; however, the balloon would not fully deflate.The procedure was completed with another rigiflex ii dilatation balloon.There were no patient complications reported as a result of this event.